Remarks on centered-Lindelof spaces
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 527-532
Printed September 1, 2006
Yan-Kui Song
Nanjing Normal University
Abstract : In this paper, we construct an example of a normal centered-Lindel{\"o}f space $X$ such that $St\text{-}l(X)\geq\omega_1$ under $2^{\aleph_0}=2^{\aleph_1}$.
Keywords : normal, star-Lindelof, centered-Lindelof
MSC numbers : 54D20, 54G20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd